# SDR IPXA2020040353829

- Difficulty date: April 1, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 21,385 hours, 13,171 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR ** SLIDE LIGHT WARNING INOP ON MAIN CARGO DOOR. DEFERRED PER MEL 52 73 01 1COULD NOT DUPLICATE DISCREPANCY FOR TROUBLESHOOTING. REPLACED LIGHT IAW AMM 52 73 00 0501 & AMM 52 73 11 0401, SYSTEM OPS CK NORMAL AT THIS TIME. DMP SN PLACARD REMOVED THIS CLEARS M 703424 EFF 52 73 01 03C.
